Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
giveback

Question on increasing tretinoin dosage

Ive been using Tretinoin 0.025% for quite some time now maybe 5-6 months and Im still getting comedonal acne. My regimen is Retin-a in the am and lots of BP in the pm. I know it isnt recommended to put Retin-a in the morning but I dont expose myself to sunlight cos I work at night. I still get a few blackheads and clogged pores on cheeks. I really want to be fully clear. Do you think I should increase my dosage to 0.05% or it would do more damage than good?

post-56801-1259051347_thumb.jpg

post-56801-1259051347_thumb.jpg

Edited by ironhide

Share this post


Link to post
Share on other sites

Ive been using Tretinoin 0.025% for quite some time now maybe 5-6 months and Im still getting comedonal acne. My regimen is Retin-a in the am and lots of BP in the pm. I know it isnt recommended to put Retin-a in the morning but I dont expose myself to sunlight cos I work at night. I still get a few blackheads and clogged pores on cheeks. I really want to be fully clear. Do you think I should increase my dosage to 0.05% or it would do more damage than good?

post-56801-1259051347_thumb.jpg

[/quo

Don't do it without a derm dr. looking at your skin first. Tretinoin has been baned in many countries, like Asia because people with darker skin tones are prone to hyperpigmentation. My sister tried adding more to her cheeks, for that "extra" rosey look, and now she cant get rid of the two dark spots that formed. Its good you're not in the sun, but with ethnic skin, take no chances. Its not worth it. Good luck :think:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×